# SDR UIEA2022082200880

- Difficulty date: August 30, 2022
- Submitted: August 31, 2022
- Operation: Air carrier
- Aircraft: N471MC
- Make and model: Boeing 747412
- Aircraft serial: 26557
- Aircraft time: 86,781 hours, 14,100 cycles
- System (JASC): 5700 · Wing Structure
- Part: Flap
- Condition: Chafed
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RHW O/B FORE FLAP I/B L/E FOUND CHAFING( PERFORMED COMPOSITE HOTBOND REPAIR AS PER SRM 51-70-07 PAR 5A )
